Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

question? adult content

i got an iud put in about a week ago.. well is it normal to bleed of and on? i have been bleeding off and on for a week now and its not time for my period... Also i ever been getting dizzy spells since i have had it placed in.. today makes a week that i have had it...is this normal?

 
Anonymous

Asked by Anonymous at 12:57 AM on Aug. 19, 2010 in Babies (0-12 months)

This question is closed.
Answers (3)
  • yes, I did the same. These IUDs are so annoying.
    Your dizziness is probably from bleeding so much. It is your low iron, just take iron pills and that should solve it. I take iron when I am on my period because that happens, especially since I got my IUD.
    Your body will be out of wack for about 3 months. hang in there. If your symptoms get worse get it checked, you may have an allergy to it. GL
    sassy_brizzy

    Answer by sassy_brizzy at 10:51 PM on Aug. 19, 2010

  • The bleeding is normal. I bled for 3-4 weeks on & off after having Mirena placed. I'm not so sure about the dizzy spells but I'm pretty sure that was a sign effect of Mirena. I'm not sure if you have Mirena or Paraguard but you can look up the website & get the list of side effects.
    Marix3

    Answer by Marix3 at 1:02 AM on Aug. 19, 2010

  • All normal. It should pass eventually. If you are concerned call your doc :)
    carsonsmommytam

    Answer by carsonsmommytam at 1:56 AM on Aug. 19, 2010